Alert archive / New Jersey / Areal Flood Warnings in 2020
Areal Flood Warning 36, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 8, 2020, 11:38 AM EDT for Cumberland County, Salem County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2020, 11:38 AM EDT (15:38 UTC)
- Expired
- Aug 8, 2020, 2:34 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 76 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778 WGUS41 KPHI 081538 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 1138 AM EDT Sat Aug 8 2020 NJC011-033-081930- /O.NEW.KPHI.FA.W.0036.200808T1538Z-200808T1930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cumberland NJ-Salem NJ- 1138 AM EDT Sat Aug 8 2020 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... Northwestern Cumberland County in southern New Jersey... Central Salem County in southern New Jersey... * Until 330 PM EDT. * At 1132 AM EDT, runoff from recent heavy rain is resulting in significant rises along the Cohansey River in Seeley. The river will go above flood stage early this afternoon. * Some locations that could experience flooding include... Bridgeton, Shiloh, Fairton and Seabrook Farms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protecting yourself from immediate threats to life and safety shall take priority. Whenever possible, as long as it does not cause greater harm, all COVID-19 protective action guidance should be followed. Turn around...don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Stay away or be swept away. River banks and culverts can become unstable and unsafe. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3959 7524 3936 7517 3935 7527 3959 7532 $$ MPS
1 follow-up statement
628 WGUS81 KPHI 081834 FLSPHI Flood Statement National Weather Service Mount Holly NJ 234 PM EDT Sat Aug 8 2020 NJC011-033-081843- /O.CAN.KPHI.FA.W.0036.000000T0000Z-200808T1930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cumberland NJ-Salem NJ- 234 PM EDT Sat Aug 8 2020 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN CUMBERLAND AND CENTRAL SALEM COUNTIES... Flood waters have receded, and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 3959 7524 3936 7517 3935 7527 3959 7532 $$ MPS
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 8, 10:45 AM EDT, 53 minutes earlier.
Area forecast discussion, Aug 8, 10:45 AM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1045 AM EDT Sat Aug 8 2020 .SYNOPSIS... A stationary front lying east west across the region is expected to weaken and washout this afternoon. High pressure will build into the area tomorrow, before progressing offshore early next week. A cold front will approach New England around the middle of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Stratus and any leftover fog will slowly burn off through early afternoon given very prevailing onshore flow. During the afternoon, weak dynamic subsidence behind an eastward moving shortwave combined with drying aloft, and generally weaker lapse rates, should limit convective coverage and intensity. That being said enough low-lvl moisture remains pooled across our area to support the development of isolated or perhaps even scattered convection this afternoon. Guidance generally focuses convective initiation on two areas, the first being near the NJ/Delaware coasts near the sea breeze boundary, while the second area is associated with a weak trailing shortwave that crosses the Poconos late this afternoon. Focused the highest PoPs in these locations, but did broadbrush at least Slight Chc everywhere. Given only modest shear/instability/lapse rates think the overall severe threat is low. The heavy rain threat doesn't appear to serious either given decreasing moisture, however can't completely rule out some locally heavy rainfall given the moist low-lvls. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... In general a quiet night is expected tomorrow night, however some guidance is depicting some light precipitation in association with a weak shortwave later in the night. Not really buying anything notable at this point as the dynamics look weak, and (as is important in the warm season) the diurnal timing is not favorable. Fog/Stratus potential doesn't look particularly impressive with only the most pessimistic guidance (e.g. the NAM and its derivatives) showing it developing. Lows should generally range from the mid 60s to the low 70s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Overview: For a change, the long term should be starting rather tranquil as far as weather is concerned. A broad mid and upper level trough slowly drifting east may bring the next chance for showers and thunderstorms as early as mid week. Details: Sunday and Monday...In the wake of the mid level trough finally exiting our region, high pressure is expected to build in. The GFS and ECMWF continue to show a weak upper level trough traversing the Canadian Maritimes, but any impacts from this system should stay well to our north. Thanks to the low level southerly/southwesterly flow, expect a slight warming trend, with highs mostly in the upper 80s on Sunday and lower 90s on Monday. Tuesday through Thursday...A broad upper level low is expected to continue to slowly drift east across central Canada. There continues to be some uncertainty in how soon, if at all, our region will see impacts (both in the form of rain and a cold front) associated with this system. Some of the more progressive solutions show rain in our region as early as Monday night, with the cold front getting into the southern Poconos by Wednesday before stalling. Other guidance shows rain chances in our region not increasing until Wednesday night and the front stalling well north of our region. For now, have stayed close to the previous forecast and a consensus blend of guidance until there is better agreement on the timing of this system. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Any morning stratus should lift/erode by 17Z with mainly VFR conditions expected this afternoon. Widely scattered showers/thunderstorms will develop this afternoon but confidence is low on coverage and timing. Winds will start light and variable although later in the afternoon more established easterly/southeasterly winds could spread through the coastal/I-95 terminals from E-W. Moderate confidence. Generally VFR conditions expected tonight with winds either southerly or variable with speeds 5 kts or less. Moderate confidence. Outlook... Sunday through Monday... VFR conditions expected. Winds mostly southwesterly up to 10 kt, except near the coast (including KACY and KMIV) each afternoon where a sea breeze could shift winds to southerly or southeasterly at 10 to 15 kt). High confidence. Tuesday and Wednesday...Mostly prevailing VFR conditions. However, there is a chance of showers and thunderstorms during the afternoon and evening hours, which could result in brief MVFR or even IFR conditions. Southerly to southwesterly winds 5 to 15 kt. Moderate confidence. && .MARINE... Sub-SCA conditions are expected with light easterly winds (gusts <15kts) and around 2 foot seas prevailing through the day on Saturday Outlook... Sunday through Wednesday...Winds and seas should stay below SCA criteria. Rip Currents... The Rip Current risk is expected to remain low through the weekend as wave heights in the surf zone remain in the 1-2 foot range and a 7-10 second southeasterly swell prevails. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park Pennsylvania (Station WNG-704) remains off the air. The NOAA Weather Radio All-Hazards broadcast from Franklin Township New Jersey (Station KZZ-31) is off the air. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson Near Term...Carr/Franklin Short Term...Carr Long Term...Haines/Johnson Aviation...Carr/Johnson/Franklin Marine...Carr/Johnson Equipment...WFO PHI
Hazardous weather outlook, Aug 8, 3:51 AM EDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 351 AM EDT Sat Aug 8 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-090800- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 351 AM EDT Sat Aug 8 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-090800- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 351 AM EDT Sat Aug 8 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-090800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 351 AM EDT Sat Aug 8 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 8, 5:48 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 AM EDT SAT AUG 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD ELKTON 39.61N 75.82W
08/07/2020 CECIL MD PUBLIC
WATER RESCUE ON DELAWARE AVE NEAR MEADOW
PARK. ROAD WAS CLOSED DUE TO FLOODING. TIME
ESTIMATED FROM RADAR.
&&
SFJLocal storm report, Aug 8, 6:03 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 AM EDT SAT AUG 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG YARDLEY 40.24N 74.84W
08/07/2020 BUCKS PA 911 CALL CENTER
SEVERAL TREES AND WIRES REPORTED DOWN IN THE
AREA OF YARDLEY AND WOODSIDE. TIME ESTIMATED
FROM RADAR.
&&
SFJLocal storm report, Aug 8, 6:10 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 AM EDT SAT AUG 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 2 NNW SADSBURYVILLE 40.00N 75.91W
08/07/2020 CHESTER PA DEPT OF HIGHWAYS
DOWN TREE IN WIRES ON OLD WILMINGTON ROAD
AND OAK STREET. TIME ESTIMATED FROM RADAR.
0503 PM TSTM WND DMG MOUNT VERNON 39.81N 76.02W
08/07/2020 CHESTER PA DEPT OF HIGHWAYS
DOWNED TREE INTO WIRES ON PA 472 NEAR
OXFORD. TIME ESTIMATED FROM RADAR.
0505 PM TSTM WND DMG COCHRANVILLE 39.89N 75.92W
08/07/2020 CHESTER PA 911 CALL CENTER
TREE BLOWN DOWN BLOCKING SOUTHBOUND LANE AT
THE INTERSECTION OF LIMESTONE RD AND GAP
NEWPORT PIKE. TIME ESTIMATED FROM RADAR.
0508 PM TSTM WND DMG 1 NE LONDONDERRY TWP 39.87N 75.88W
08/07/2020 CHESTER PA FIRE DEPT/RESCUE
SEVERAL TREES DOWN ALONG PORTIONS OF ROUTE
41. TIME ESTIMATED FROM RADAR.
0512 PM TSTM WND DMG 1 SSW EAST BRANDYWINE T 40.02N 75.77W
08/07/2020 CHESTER PA UTILITY COMPANY
SEVERAL TREES AND POLES DOWN JUST NORTH OF
FISHERVILLE ROAD. TIME ESTIMATED FROM RADAR.
0525 PM TSTM WND GST 2 E LONDONDERRY TWP 39.86N 75.84W
08/07/2020 E52 MPH CHESTER PA MESONET
52 MPH WIND GUST MEASURED AT WEST GROVE DEOS
(DSCR) MESONET.
0527 PM FLASH FLOOD PARKESBURG 39.96N 75.92W
08/07/2020 CHESTER PA LAW ENFORCEMENT
WATER RESCUE REPORTED AT MAPLE ST AND S
CULVERT ST IN PARKESBURG BOROUGH. TIME
ESTIMATED FROM DISPATCH.
0538 PM TSTM WND DMG HOCKESSIN 39.79N 75.69W
08/07/2020 NEW CASTLE DE BROADCAST MEDIA
SOME TREES DOWN IN HOCKESSIN. TIME ESTIMATED
FROM RADAR.
0540 PM TSTM WND DMG 1 SE WEST GOSHEN 39.96N 75.56W
08/07/2020 CHESTER PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES ON WESTTOWN THORNTON
ROAD AND FIVE POINTS ROAD. TIME ESTIMATED
FROM RADAR.
0545 PM FLASH FLOOD HOCKESSIN 39.79N 75.69W
08/07/2020 NEW CASTLE DE BROADCAST MEDIA
SIGNIFICANT FLOODING ACROSS LANCASTER PIKE
IN HOCKESSIN WITH AT LEAST ONE CAR STUCK IN
THE FLOOD WATERS.
0550 PM TSTM WND DMG 2 SE EAST NANTMEAL TWP 40.11N 75.69W
08/07/2020 CHESTER PA LAW ENFORCEMENT
TREE REPORTED DOWN AT BLACK HORSE RD IN WEST
VINCENT TOWNSHIP. TIME ESTIMATED FROM
DISPATCH.
0550 PM TSTM WND DMG WEST HAVEN 39.76N 75.59W
08/07/2020 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS TREES DOWN OR SNAPPED WITH SOME
ONTO HOMES. TIME ESTIMATED FROM RADAR.
0550 PM TSTM WND DMG 1 N MONTCHANIN 39.80N 75.59W
08/07/2020 NEW CASTLE DE PUBLIC
TREES AND WIRES DOWN ALONG MONTCHANIN RD
NORTH OF WILMINTON. TIME ESTIMATED BY RADAR.
0550 PM TSTM WND DMG GREENVILLE 39.78N 75.60W
08/07/2020 NEW CASTLE DE PUBLIC
TREES DOWN IN GREENVILLE. TIME ESTIMATED BY
RADAR.
0550 PM TSTM WND DMG 1 NE WOODDALE 39.78N 75.62W
08/07/2020 NEW CASTLE DE PUBLIC
SEVERAL TREES DOWN ALONG CENTERVILLE ROAD IN
WESTERN GREENVILLE. TIME ESTIMATED FROM
RADAR AND NEARBY REPORTS.
0552 PM FLASH FLOOD 1 S KENNETT SQUARE 39.84N 75.71W
08/07/2020 CHESTER PA LAW ENFORCEMENT
ONE VEHICLE STUCK IN RISING WATER AT SOUTH
ST. AND HARVEY CIRCLE IN KENNETT SQUARE.
TIME ESTIMATED FROM DISPATCH.
0552 PM TSTM WND DMG GREENVILLE MANOR 39.78N 75.60W
08/07/2020 NEW CASTLE DE PUBLIC
TREES AND POWER POLES DOWN IN GREENVILLE.
TIME ESTIMATED FROM RADAR.
0555 PM TSTM WND GST WINTERTHUR 39.80N 75.61W
08/07/2020 M54 MPH NEW CASTLE DE MESONET
GREENVILLE DEOS (DGRN) MEASURED A 54 MPH
WIND GUST.
0555 PM TSTM WND DMG PHILLIPS HEIGHTS 39.77N 75.51W
08/07/2020 NEW CASTLE DE AMATEUR RADIO
TREE DOWN ONTO POWER LINES AT WILMINGTON
WASHINGTON STREET EXTENSION AND HANOVER ROAD
IN NORTH WILMINGTON. TIME ESTIMATED FROM
RADAR.
0555 PM TSTM WND DMG WILMINGTON 39.75N 75.55W
08/07/2020 NEW CASTLE DE BROADCAST MEDIA
TREES DOWN OR SNAPPED ON NORTH MADISON
STREET BETWEEN WEST 9TH AND WEST 10TH
STREETS IN WILMINGTON. TIME ESTIMATED FROM
RADAR.
0555 PM TSTM WND DMG ROCK MANOR 39.77N 75.55W
08/07/2020 NEW CASTLE DE BROADCAST MEDIA
LARGE TREE UPROOTED AND BLOCKING SCHOOL ROAD
IN ALAPOCAS. TIME ESTIMATED FROM RADAR.
0556 PM FLOOD 2 S KENNETT SQUARE 39.81N 75.71W
08/07/2020 CHESTER PA 911 CALL CENTER
STREAM WAS REPORTED BLOCKED AND CREATING A
LAKE ON THE ROADWAY AT THE INTERSECTION OF
BUCKTOE RD. AND CHANDLER MILL RD.
0557 PM TSTM WND DMG EDGEMOOR GARDENS 39.76N 75.50W
08/07/2020 NEW CASTLE DE FIRE DEPT/RESCUE
TREE ONTO A HOUSE WITH PEOPLE TRAPPED IN
EDGEMOOR GARDENS. POWER LINES DOWN. TIME
ESTIMATED FROM RADAR.
0558 PM FLASH FLOOD 1 NE TOUGHKENAMON 39.84N 75.75W
08/07/2020 CHESTER PA LAW ENFORCEMENT
ROADWAY FLOODED AT BANCROFT RD AND CRESTVIEW
DR IN NEW GARDEN TOWNSHIP. TIME ESTIMATED
FROM DISPATCH.
0603 PM FLASH FLOOD 1 ESE TRAINER 39.83N 75.39W
08/07/2020 DELAWARE PA 911 CALL CENTER
WATER RESCUE REPORTED.
0603 PM FLASH FLOOD 1 S KENNETT SQUARE 39.84N 75.71W
08/07/2020 CHESTER PA 911 CALL CENTER
WATER RESCUE AT THE INTERSECTION OF SOUTH
STREET AND HARVEY CIRCLE.
0609 PM TSTM WND DMG WINTERTHUR 39.80N 75.61W
08/07/2020 NEW CASTLE DE TRAINED SPOTTER
TREES AND WIRES DOWN AT KENNETT PIKE AND OLD
KENNETT ROAD.
0610 PM FLASH FLOOD ASTON TWP. 39.86N 75.43W
08/07/2020 DELAWARE PA LAW ENFORCEMENT
WATER RESCUE AT WEIR RD AND PENNELL RD. TIME
ESTIMATED FROM DISPATCH.
0610 PM FLASH FLOOD 1 NW ASHLAND 39.81N 75.67W
08/07/2020 NEW CASTLE DE TRAINED SPOTTER
A HOME IN YORKLYN WAS TAKING ON WATER.
0611 PM FLASH FLOOD ASTON TWP. 39.86N 75.42W
08/07/2020 DELAWARE PA LAW ENFORCEMENT
WATER RESCUE REPORTED ON RAYMOND AVENUE IN
ASHTON TOWNSHIP.
0612 PM FLASH FLOOD GREEN RIDGE 39.87N 75.41W
08/07/2020 DELAWARE PA LAW ENFORCEMENT
ROAD CLOSURE AT E DUTTON MILL RD AND CHESTER
CREEK RD. TIME ESTIMATED FROM DISPATCH.
0615 PM TSTM WND DMG MEDIA 39.92N 75.39W
08/07/2020 DELAWARE PA TRAINED SPOTTER
SEVERAL TREES DOWN ACROSS THE SOUTHERN
PORTION OF DELAWARE COUNTY. TIME ESTIMATED
FROM RADAR.
0615 PM FLASH FLOOD UPPER CHICHESTER TWP 39.86N 75.46W
08/07/2020 DELAWARE PA PUBLIC
PICTURE SHOWS DEEP WATER CLOSING A ROAD IN
UPPER CHICHESTER TOWNSHIP. TIME ESTIMATED
FROM RADAR AND NEARBY REPORTS.
0615 PM FLASH FLOOD 2 N AVONDALE 39.85N 75.79W
08/07/2020 CHESTER PA 911 CALL CENTER
WATER RESCUE AT THE INTERSECTION OF MCCUE
ROAD AND WOODVIEW ROAD.
0616 PM FLASH FLOOD 1 WNW SPRINGFIELD TWP 39.94N 75.35W
08/07/2020 DELAWARE PA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
WNW SPRINGFIELD TWP. WATER RESCUE REPORTED
ON OLD MARPLE RD MARPLE TOWNSHIP. TIME
ESTIMATED FROM DISPATCH.
0617 PM FLASH FLOOD ASTON TWP. 39.87N 75.43W
08/07/2020 DELAWARE PA LAW ENFORCEMENT
WATER RESCUE REPORTED AT CONCORD RD IN
ASHTON TOWNSHIP.
0621 PM FLASH FLOOD 3 S KENNETT SQUARE 39.80N 75.71W
08/07/2020 CHESTER PA LAW ENFORCEMENT
CREEK FLOODING AT KAOLIN RD AND CALDWELL LN.
ROAD CLOSED. TIMES ESTIMATED FROM DISPATCH.
0625 PM FLASH FLOOD 1 ESE LANDENBERG 39.77N 75.74W
08/07/2020 CHESTER PA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
ESE LANDENBERG. BROAD RUN RD AT NEWARK RD
ROAD CLOSED DUE TO HIGH WATER. TIME
ESTIMATED FROM DISPATCH.
0626 PM FLASH FLOOD 1 ENE CONCORDVILLE 39.89N 75.51W
08/07/2020 DELAWARE PA LAW ENFORCEMENT
WATER RESCUE AT BALTIMORE PIKE AND CHEYNEY
RD. TIME ESTIMATED FROM DISPATCH.
0630 PM FLASH FLOOD 1 SSW KENNETT SQUARE 39.83N 75.72W
08/07/2020 CHESTER PA LAW ENFORCEMENT
WATER RESCUE AT W HILLENDALE RD AND CHANDLER
MILL RD. TIME BASED OFF OF DISPATCH.
0640 PM HEAVY RAIN ASTON TWP. 39.87N 75.43W
08/07/2020 M3.51 INCH DELAWARE PA PUBLIC
3.51 INCHES OF RAIN IN 50 MINUTES ENDING AT
6:40 PM.
0640 PM FLASH FLOOD 1 SSW BOOTHWYN 39.82N 75.45W
08/07/2020 DELAWARE PA PUBLIC
PICTURE ON SOCIAL MEDIA SHOWS FLOODING AT A
LOCAL BUSINESS NEAR THE WEST BRANCH NAAMAN
CREEK. TIME ESTIMATED FROM RADAR AND NEARBY
REPORTS.
0650 PM TSTM WND DMG YARDLEY 40.24N 74.84W
08/07/2020 BUCKS PA 911 CALL CENTER
SEVERAL TREES AND WIRES REPORTED DOWN IN THE
AREA OF YARDLEY AND WOODSIDE. TIME ESTIMATED
FROM RADAR.
0650 PM TSTM WND DMG WOODSTOWN 39.66N 75.33W
08/07/2020 SALEM NJ PUBLIC
SOME TREES DOWN IN THE WOODSTOWN AREA. TIME
ESTIMATED FROM RADAR.
0655 PM FLOOD 2 E PILESGROVE TWP 39.67N 75.36W
08/07/2020 SALEM NJ TRAINED SPOTTER
FLOODING ON KINGS HIGHWAY.
0700 PM FLASH FLOOD MIDDLETOWN TWP. 39.92N 75.42W
08/07/2020 DELAWARE PA TRAINED SPOTTER
ROUTE 1 CLOSED IN SEVERAL LOCATIONS DUE TO
FLOODING.
0700 PM TSTM WND DMG 2 SW GLENDORA 39.82N 75.09W
08/07/2020 GLOUCESTER NJ DEPT OF HIGHWAYS
DOWNED TREE, POLE AND WIRES ON NJ 41 BOTH
DIRECTIONS NORTH OF GOOD INTENT ROAD IN
DEPTFORD TOWNSHIP. ALL LANES CLOSED. TIME
ESTIMATED FROM RADAR.
0700 PM FLASH FLOOD LOGAN TWP. 39.80N 75.35W
08/07/2020 GLOUCESTER NJ PUBLIC
CARS STUCK IN FLOODED WATER, KNEE HIGH DEEP
WATER IN SOME AREAS. TIME ESTIMATED RADAR.
0705 PM TSTM WND GST 2 NNE SEABROOK FARMS 39.53N 75.20W
08/07/2020 M89 MPH CUMBERLAND NJ MESONET
RUTGERS AGRICULTURAL RESEARCH AND EXTENSION
CENTER AT UPPER DEERFIELD, NJ.
0715 PM FLASH FLOOD WOOLWICH TWP 39.76N 75.31W
08/07/2020 GLOUCESTER NJ TRAINED SPOTTER
WIDESPREAD FLASH FLOODING OF ROADS AND
PROPERTIES REPORTED IN SWEDESBORO.
0717 PM TSTM WND GST 4 NNW SEABROOK FARMS 39.55N 75.24W
08/07/2020 M69 MPH CUMBERLAND NJ TRAINED SPOTTER
69 MPH THUNDERSTORM WIND GUST MEASURED ON
ROUTE 77 AT MILE MARKER 9.
0720 PM FLASH FLOOD 3 N PILESGROVE TWP 39.71N 75.38W
08/07/2020 SALEM NJ DEPT OF HIGHWAYS
FLOODING ACROSS THE NEW JERSEY TURNPIKE BOTH
DIRECTIONS BETWEEN THE DELAWARE MEMORIAL
BRIDGE AND US 322. ALL LANES ARE BLOCKED.
0745 PM TSTM WND DMG 1 NW MINOTOLA 39.53N 74.96W
08/07/2020 ATLANTIC NJ PUBLIC
TELEPHONE PONES SNAPPED IN HALF WITH WIRES
DOWN ON BREWSTER AND FOREST GROVE ROADS.
TIME ESTIMATED BY RADAR.
0745 PM FLASH FLOOD SUDLERSVILLE 39.19N 75.86W
08/07/2020 QUEEN ANNE'S MD DEPT OF HIGHWAYS
MD 313 CLOSED AT CHARLES STREET DUE TO HIGH
WATER.
0800 PM FLOOD NEWFIELD 39.55N 75.02W
08/07/2020 GLOUCESTER NJ PUBLIC
SOCIAL MEDIA VIDEO SHOWS SEVERE BACKYARD
FLOODING. TIME ESTIMATED FROM RADAR.
0850 PM HEAVY RAIN DENNISVILLE 39.20N 74.82W
08/07/2020 M1.10 INCH CAPE MAY NJ TRAINED SPOTTER
1.10 INCHES OF RAIN IN JUST 9 MINUTES.
0850 PM HEAVY RAIN VILLAS 39.03N 74.94W
08/07/2020 M1.00 INCH CAPE MAY NJ TRAINED SPOTTER
1 INCH OF RAIN IN JUST 10 MINUTES IN THE
VILLAS MIAMI BEACH SECTION.
0850 PM TSTM WND DMG 1 ENE SEAVILLE 39.22N 74.68W
08/07/2020 CAPE MAY NJ TRAINED SPOTTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
ENE SEAVILLE. TREE DOWN ON GARDEN STATE
PARKWAY NEAR MILE MARKER 21.9. TIME
ESTIMATED BY RADAR.
0854 PM MARINE TSTM WIND LUDLAM BAY 39.18N 74.70W
08/07/2020 E47 MPH ANZ453 NJ PUBLIC
41 KNOTS AT LUDLAM BAY.
0945 PM FLASH FLOOD ELKTON 39.61N 75.82W
08/07/2020 CECIL MD PUBLIC
WATER RESCUE ON DELAWARE AVE NEAR MEADOW
PARK. ROAD WAS CLOSED DUE TO FLOODING. TIME
ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 73 min |
| Aug 7, 8:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Aug 7, 9:17 PM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Aug 7, 9:37 PM EDT | Areal Flood Warning | PHI | Salem | 7 hr |
| Aug 7, 9:54 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 8, 7:44 PM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 41 hr |
Nearby
Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.